Duke Mathematical Journal

Regularly related lattices in Lie groups

Marc A. Rieffel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 45, Number 3 (1978), 691-699.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312957

Digital Object Identifier
doi:10.1215/S0012-7094-78-04531-3

Mathematical Reviews number (MathSciNet)
MR507464

Zentralblatt MATH identifier
0405.22009

Subjects
Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Rieffel, Marc A. Regularly related lattices in Lie groups. Duke Math. J. 45 (1978), no. 3, 691--699. doi:10.1215/S0012-7094-78-04531-3. https://projecteuclid.org/euclid.dmj/1077312957


Export citation

References

  • [1] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179–188.
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Mathematics, Vol. XI, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1962.
  • [3] E. G. Effros, Transformation groups and $C\sp\ast$-algebras, Ann. of Math. (2) 81 (1965), 38–55.
  • [4] J. Glimm, Locally compact transformation groups, Trans. Amer. Math. Soc. 101 (1961), 124–138.
  • [5] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955.
  • [6] G. Hochschild, The structure of Lie groups, Holden-Day Inc., San Francisco, 1965.
  • [7] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101–139.
  • [8] G. W. Mackey, The theory of unitary group representations, University of Chicago Press, Chicago, Ill., 1976.
  • [9] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, New York, 1972.
  • [10] M. A. Rieffel, Commutation theorems and generalized commutation relations, Bull. Soc. Math. France 104 (1976), no. 2, 205–224.
  • [11] M. A. Rieffel, The type of group measure space von Neumann algebras, Monatshefte Math. to appear.
  • [12] M. A. Rieffel, Von Neumann algebras associated with some discrete co-compact subgroups, in preparation.
  • [13] A. Selberg, On discontinuous groups in higher-dimensional symmetric spaces, Contributions to function theory (internat. Colloq. Function Theory, Bombay, 1960), Tata Institute of Fundamental Research, Bombay, 1960, pp. 147–164.
  • [14] C. L. Siegel, Discontinuous groups, Ann. of Math. (2) 44 (1943), 674–689.
  • [15] S. P. Wang, On density properties of $S$-subgroups of locally compact groups, Ann. of Math. (2) 94 (1971), 325–329.
  • [16] S. P. Wang, On density properties of certain subgroups of locally compact groups, Duke Math. J. 43 (1976), no. 3, 561–578.